Journal article icon

Journal article

Randomly biased walks on subcritical trees

Abstract:

As a model of trapping by biased motion in random structure, we study the time taken for a biased random walk to return to the root of a subcritical Galton-Watson tree. We do so for trees in which these biases are randomly chosen, independently for distinct edges, according to a law that satisfies a logarithmic nonlattice condition. The mean return time of the walk is in essence given by the total conductance of the tree. We determine the asymptotic decay of this total conductance, finding it...

Expand abstract

Actions


Access Document


Publisher copy:
10.1002/cpa.21416

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Communications on Pure and Applied Mathematics More from this journal
Volume:
65
Issue:
11
Pages:
1481-1527
Publication date:
2012-11-01
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
Language:
English
Pubs id:
pubs:350910
UUID:
uuid:f7053880-884a-469e-be22-d8d3f71a413f
Local pid:
pubs:350910
Source identifiers:
350910
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP